University Links: Home Page | Site Map
Covenant University Repository

Some Fixed Point Results on Ordered G-Partial Metric Spaces

Eke, Kanayo Stella and Olaleru, J.O. (2013) Some Fixed Point Results on Ordered G-Partial Metric Spaces. ICASTOR Journal of Mathematical Sciences, 7 (1). pp. 65-78. ISSN 0974-195X

[img] PDF
Download (3MB)


We introduce a new concept of metric space called a G- partial metric space and prove the fixed point of certain contraction maps defined on tbe ordered G-partial metric spaces. Our work extends some works in literature.

Item Type: Article
Uncontrolled Keywords: Fixed points, contraction maps, weak contraction maps, partially ordered set, G-partial metric
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: Mrs Patricia Nwokealisi
Date Deposited: 25 Feb 2016 10:39
Last Modified: 25 Feb 2016 10:39

Actions (login required)

View Item View Item